Massive Airway Bleeding Caused by Pulmonary Strongyloidiasis in a Patient with a Transplanted Kidney.
Аннотация
INTRODUCTION
We report a fatal case of massive airway bleeding caused by pulmonary strongyloidiasis in a patient with a transplanted kidney.
CASE PRESENTATION: A 47-year-old male, regularly taking immunosuppressants post-kidney transplant, visited our hospital with symptoms of abdominal bloating, nausea, and emesis persisting for three days. After hospitalization, he developed a cough, hemoptysis, and respiratory failure. Sputum analysis confirmed an infestation with Strongyloides stercoralis. Despite receiving albendazole therapy and bronchoscopic management for bronchial hemorrhage, the patient ultimately died due to acute respiratory and circulatory collapse triggered by severe airway bleeding.
CONCLUSION
Patients undergoing immunosuppressive therapy following kidney transplantation are at increased risk for disseminated strongyloidiasis. Consequently, infectious disease screening prior to transplantation, along with essential preventive pharmacotherapy, is of paramount importance.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.